# SDR UPS07848880

- Difficulty date: January 5, 2007
- Submitted: January 19, 2007
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- Aircraft time: 68,243 hours, 26,450 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 CRACKED RIB IN RT CTR LE AT XFS 410.  STOP DRILLED CRACK, FABRICATED AND INSTALLED 2.  REPAIR ANGLES IAW SRM 57-02-00 FIG 002, 51-1-21 AND 51-1-20D.
